Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, please see our domestic violence webguide and/or relationships webguide, which can point you to expert advice and support.

mirena coil and side effects???? anyone else experiencing these????

(1 Post)
missylea Fri 24-Jul-09 17:07:41

Had the mirena coil fitted from feb this year and am still staining! I have lack of sex drive and now over the last week of so feel so down and depressed. I do suffer from pnd and am on ad. but felt myself getting better and more like myself only for this last week. I have been crying at everything, feeling really sad for nothing and really irratiable especially with my dcs. Suprise next day i started staining again! Its like permanent pmt or is it my pnd flaring back up again.I cannot take any kind of contraceptive pill as they too make me like this but dr says the hormone is localised to the womb! I also have been getting bad period pains that dr had to prescribe pain killers it was that bad. Anyone else suffer anything similar before i make a decision to have it removed. Unfortunitely it feels like the only other option is sterisation which is very very final but dont feel i could cope with pnd and feeling this low again. ps i have got pnd after every baby ive had, i have 3.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now